Childrens Advil Suspension Grape-Flavored Ibuprofen Fever Reducer/Pain Reliever- 4 Fl. Oz.
Loading..
Active Ingredients: In each 5 ml: Ibuprofen (100 mg) (NSAID). Fever Reducer/Pain Reliever, Nonsteroidal Anti-Inflammatory Drug; Inactive Ingredients: Acetic Acid, Artificial Flavor, Butylated Hydroxytoluene, Carboxymethylcellulose Sodium, Citric Acid Monohydrate, Edetate Disodium, FD&C 1, FD&C Red 40, Glycerin, Microcrystalline Cellulose, Polysorbate 80, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum.
Fever, Children's, 100 mg, Suspension, Grape-Flavored Liquid

Other Information: Other Information: Each teaspoon contains: sodium 3 mg. One dose lasts 6-8 hours. Store at 68-77 degrees F (20-25 degrees C). See bottom of box for lot number and expiration date. Misc: For ages 2-11 years. Ibuprofen 100 mg fever reducer/pain reliever (NSAID) per 5 ml. Aches & pains. Lasts up to 8 hours. Alcohol-free. Long Lasting: Up to 8 hours of fever reduction. Great Convenience: Long duration means fewer doses needed per day. For most recent product information, visit www.Advil.com <http://www.Advil.com>. Questions or comments? Call toll-free 1-800-88-Advil or ask your pharmacist, doctor or health care professional.

More

Product Attributes
Warning Contains: Warnings: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if the child has had stomach ulcers or bleeding problems; takes a blood thinning (anticoagulant) or steroid drug; takes other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]; takes more or for a longer time than directed. Sore throat warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children u
Directions Directions: This product does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before using. Find right dose on chart below. If possible, use weight to dose; otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day. Measure only with the dosing cup provided. Dosing cup to be used with Children's Advil Suspension only. Do not use with other products. Dose lines account for product remaining in cup due to thickness of suspension. Under 2 Yr (Under 24 lb): Ask a doctor. 2-3 Yr (24-35 lb): 1 tsp. 4-5 Yr (36-47 lb): 1-1/2 tsp. 6-8 Yr (48-59 lb): 2 tsp. 9-10 Yr (60-71 lb): 2-1/2 tsp. 11 Yr (72-95 lb): 3 tsp.
About the Producer Pfizer
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.